# SDR ASAA2020031332416

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,591 hours, 12,754 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, CABIN CONTROL ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHED ON RESET. RESET NORMALLY. GROUNDED - YES. RELEASED PER MEL 21-21G. FLT DECK PRIMARY TEMP CONTROL INOP. REF SDR ON LOG PAGE 121633349 CONTROL CABIN TRIM VALVE REPLACED. ZONE TEMP CONTROLLER BITE OK WITH NO FAULTS REF B737-800 AMM 21-61-00. REMOVED MEL 21-21G.
